MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION MEE-1000A; EVOKED RESPONSE ELECTRIC STIMULATOR

NIHON KOHDEN CORPORATION MEE-1000A; EVOKED RESPONSE ELECTRIC STIMULATOR
Model Number MEE-1000A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that during an or procedure that the mee-1000 was not receiving any stimulus output.The mee-1000 system is used for evoked potentials, eegs, and emgs.The stim pods which were part of the system were not producing stimulus output.Shutting down and restarting the system corrected the issue.They were able to resume.The unit was in use on patients at the time, but no patient harm was reported.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that during an or procedure that the mee-1000 was not receiving any stimulus output.The mee-1000 system is used for evoked potentials, eegs, and emgs.

Brand Name
MEE-1000A
Common Device Name
EVOKED RESPONSE ELECTRIC STIMULATOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, japan 161-8 560
JA  161-8560
MDR Report Key6818812
Report Number8030229-2017-00272
Device Sequence Number137707
Product Code GWF
UDI-Device Identifier04931921102879
UDI-Public04931921102879
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K051178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/24/2017
Report Date (Section F) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMEE-1000A
Device Catalogue NumberMEE-1000A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/27/2017
Device Age84 MO
Event Location Hospital
Date Report to Manufacturer08/24/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2017
Initial Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/24/2017